# SDR CA061218016

- Difficulty date: November 8, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 427
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70060T000X186
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOSE ASSEMBLY 70-060T000X186 (18.750 INCHES LONG) RUBS AGAINST SUPPORT 427-001-005 WHEN THE COLLECTIVE STICK IS DOWN AND THE CYCLIC STICK IS  CENTER AND FULL FORWARD. (TC NR 20061218016)
